MAUDE Adverse Event Report: MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION

MINTA MEDICAL LIMITED REUSABLE ELECTRODE, 10CM, NITINOL; PROBE, RADIOFREQUENCY LESION
Model Number RF-NE-10
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During a radiofrequency ablation procedure, the probe did not reach the appropriate therapy temperature and the procedure was cancelled.There were no adverse consequences to the patient due to the cancellation.
 
Additional Manufacturer Narrative
One 10 cm, nitinol reusable rf thermocouple electrode was received for evaluation.An error message was noted on the generator when the electrode was connected and no temperature was displayed.Electrical testing revealed an open circuit between the thermocouple wires.The source of the open circuit was isolated to within the hub and nitinol tubing assembly.The device was manufactured according to specifications as supported by the receiving inspection results.The cause of the open circuit remains unknown.

Brand Name
REUSABLE ELECTRODE, 10CM, NITINOL
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
MINTA MEDICAL LIMITED
caddick road
merseyside knowsley L34 9 HP
UK  L34 9HP
MDR Report Key10871644
Report Number3004617090-2020-00005
Device Sequence Number2635822
Product Code GXI
UDI-Device Identifier05415067025180
UDI-Public05415067025180
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K090608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRF-NE-10
Device Catalogue NumberRF-NE-10
Device Lot NumberM15958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date11/19/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;